# SDR DXTA200501044

- Difficulty date: October 28, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 6,019 hours, 3,746 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT APPROXIMATLEY 50 KNOTS, RECEIVED AMBER CAS MESSAGE HP DUCT OVERPRESSURE.  TAKEOFF WAS ABORTED.  CAS MESSAGE WENT AWAY WHEN POWER WAS REDUCED ON ABORT.  RAN ENGS TO MAX POWER N2 OF THE DAY (86 PERCENT) FOR 10 MIN W/ NO DEFECTS.  PULLED POWER BACK TO -TO/MC- AND ALLOWED ENG TO RUN FOR 10 MIN W/ NO DEFECTS.  PULLED POWER BACK TO CLIMB AND ALLOWED ENG TO RUN FOR 20 MIN W/ NO DEFECTS.  PULLED POWER BACK TO CRUISE AND ALLOWED ENG TO RUN FOR 15 MIN W/ NO DEFECTS NOTED AT THIS TIME.  ALL WORK PERFORMED IAW CITATION 750 MM CH 36-11-00 AND 71-00-04.
